# SDR C2XA06IA164

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 10,676 hours, 5,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2973, THE CREW REPORTED A VERY STRONG ODOR ON THE GROUND AFTER ENGINE START THAT WENT AWAY AND CAME BACK DURING ICE TEST IN FLIGHT, AND WHICH WENT AWAY AGAIN.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY CHECKED THE ENGINES AND BLEED AIR SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
